RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 1, Pages 3–10 (Mi izv3518)  

This article is cited in 1 scientific paper (total in 1 paper)

Improvement of asymptotic formulas for the number of lattice points in a region of three dimensions

I. M. Vinogradov


Full text: PDF file (525 kB)

Bibliographic databases:
Received: 25.10.1954

Citation: I. M. Vinogradov, “Improvement of asymptotic formulas for the number of lattice points in a region of three dimensions”, Izv. Akad. Nauk SSSR Ser. Mat., 19:1 (1955), 3–10

Citation in format AMSBIB
\Bibitem{Vin55}
\by I.~M.~Vinogradov
\paper Improvement of asymptotic formulas for the number of lattice points in a region of three dimensions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/izv3518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=68588}
\zmath{https://zbmath.org/?q=an:0064.04304}


Linking options:
  • http://mi.mathnet.ru/eng/izv3518
  • http://mi.mathnet.ru/eng/izv/v19/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nowak W.G., “The lattice point discrepancy of a torus in R-3”, Acta Mathematica Hungarica, 120:1–2 (2008), 179–192  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:199
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019